Linear admissible estimator of the regression coefficient in a variance component model under quadratic loss function (Chinese)

Sun, Zhouxin, Xu, Xingzhong . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :393-403

Locate this article in:

Bibtex

@article{CIS-145332,
  Author = {Sun, Zhouxin and Xu, Xingzhong},
  Title = {Linear admissible estimator of the regression coefficient in a variance component model under quadratic loss function (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {393--403},
  Keywords = {}
}

Similar articles